Ohio, 2006

Damaging Wind in Ohio, June 28, 2006

June 28, 2006 · NWS RLX · 1 event in 1 county or zone

1 thunderstorm wind, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before the first event at Jun 28, 1:55 PM EST, 3 hours 35 minutes earlier.

Area forecast discussion, Jun 28, 1:55 PM EST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
255 PM EDT WED JUN 28 2006

.SHORT TERM /REST OF TONIGHT THROUGH THURSDAY NIGHT/...

THE UPPER TROUGH REMAIN IN PLACE OVER THE GREAT LAKES AND OHIO
VALLEY FOR THE NEXT 36 HOURS.  SEVERAL SHORTWAVES ARE MOVING ACROSS
THE REGION.  ONE WAVE IS SLIDING ACROSS NRN OHIO INTO PA THIS
AFTERNOON...WITH SOME SCATTERED CONVECTION ACROSS THE AREA.  THIS
WAVE WILL LIFT NORTHEAST AWAY FROM THE AREA AND ONCE THE
SUNSETS...THE CONVECTION SHOULD DIMINISH.  THE SECOND WAVE IS MUCH
STRONGER AND IS PRODUCING CONVECTION ACROSS MICHIGAN AND INDIANA.
THE NAM AND GFS BOTH PUSH THIS WAVE THROUGH THE REGION BETWEEN 6Z
AND 12Z.  HAVE GONE WITH LOW CHANCE POPS AS THIS WAVE CROSSES THE
AREA. MOISTURE DOES NOT LOOK GREAT WITH THIS FEATURE...BUT THERE
SHOULD BE ENOUGH LOW LEVEL MOISTURE TO HELP SOME SCATTERED SHOWERS
TO DEVELOP.

FOR THURSDAY...THE MOISTURE GETS EVEN LESS SO THE CHANCE FOR SHOWERS
GETS LOWER. HAVE HELD ONTO LOW CHANCE POPS ACROSS THE NORTH SINCE IT
IS CLOSEST TO THE COLD POOL...BUT WITH THE MOISTURE BEING EVEN MORE
LIMITED...IT WILL BE HARDER TO GET MUCH CONVECTION GOING IN THE
SOUTH.  THE NAM HOWEVER DOES SHOW SOME DECENT CAPE IN THE LATE
AFTERNOON SO CAN NOT RULE OUT SOME CONVECTION SO HELD ON TO SOME
ISOLATED SHOWERS TOMORROW.

FOR TEMPERATURES...HELD A TOUCH WARMER TONIGHT BANKING ON CLOUDS
BEING AROUND WITH THE SHORTWAVE PUSHING THROUGH AND PREVIOUS NIGHTS
VALUES HOLD ABOVE THE GUIDANCE SOME.  FOR THURSDAY...WENT WITH THE
WARMER MAV BASED ON WHAT IS OCCURRING TODAY AND FACT THAT LESS
CLOUDS ARE EXPECTED.  FOR THURSDAY NIGHT...THE DRIER AIR IS MOVING
IN AND WITH SHOULD ALLOW FOR A GOOD RADIATIVE NIGHT...SO WENT COOLER
TOWARD THE MAV NUMBERS.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...

HIGH PRESSURE FORECASTED TO BUILD IN FRI KEEPING DRY WEATHER THRU
SAT AFTERNOON AS IT MOVES OVER THE WESTERN ATLANTIC. UPPER VORT MAX
WILL PASS THRU THE AREA STILL HAVING ABUNDANT LOW LEVEL MOISTURE SAT
EVENING. THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS
MAINLY ACROSS THE NORTHERN SECTIONS AND EASTERN MOUNTAINS SAT AND
SUN.

A COUPLE OF COLD FRONT WILL APPROACH FROM THE NORTH MON AND TUE. THE
FIRST FRONT IS EXPECTED TO BECOME DIFFUSE AND STATIONARY JUST NORTH
OF THE AREA ON MON...KEEPING US IN THE WARM SECTOR. GFS SHOWS AN
EAST TO WEST FEATURE IN THE CAPE FIELD OF +1500 J/KG...LIS OF
AROUND -5 C AND MOISTURE UP TO 600 HPA ON MON EVENING. GUIDANCE
SUGGEST THAT THE SECOND FRONT WILL ALSO BECOME QUASI STATIONARY
ACROSS SOUTHERN WEST VIRGINIA ON TUE...BRINGING DEEPER MOISTURE AND
MORE UNSTABLE CONDITIONS TO THE AREA.

CHANCES OF SHOWERS AND THUNDERSTORMS WILL CONTINUE IN A DECREASING
TREND AS THE FRONTAL BOUNDARY KEEPS PUSHING SOUTH AND A HIGH
PRESSURE BUILDS IN FROM THE GREAT LAKES REGION ON WED.

MAV AND MET NUMBERS LOOK TOO LOW...SO WENT CLOSER TO THE WARMER FWC
FOR HIGHS AND LOWS THRU SAT. ACCEPTED HPC EXTENDED GRIDS WITH ONLY
MINOR TWEAKS IN SKY...POP...AND DEWPOINT GRIDS.

&&

.PREV DISCUSSION...
 /ISSUED 204 PM EDT WED JUN 28 2006/

AVIATION...

WITH THE UPPER TROUGH STILL IN PLACE AND UNSEASONABLE COOL AIR
ALOFT...CUMULUS HAVE DEVELOPED QUICKLY IN THE DAYTIME HEATING AND
SOME SCATTERED CONVECTION IS DEVELOPING AT THIS TIME. EXPECT THAT
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE NEXT
FEW HOURS ACROSS THE REGION...BUT THE LIKELIHOOD THAT ANY WILL
PASS OVER AN AIRPORT LOCATION IS STILL RATHER SMALL AT THIS TIME
SO HAVE ELECTED NOT TO BUT A REDUCTION IN VISIBILITY IN THE TAF AT
THIS TIME...BUT WILL MONITOR DEVELOPMENT OVER THE NEXT FEW HOURS
WITH SOME AMENDMENTS PROBABLY NECESSARY.

ONCE THE DAY TIME HEATING ENDS AND THE WEAK SHORTWAVE ENERGY
PASSES...THE CONVECTION SHOULD WANE. AFTER 6Z HOWEVER...ALL MODELS
ARE SHOWING ANOTHER SHORTWAVE DIGGING THROUGH THE TROUGH AND
ENTERING WESTERN PORTIONS OF THE CWA. THE NAM IS THE STRONGEST
WITH THIS WAVE AND DEVELOPS AN AREA OF SHOWERS AND THUNDERSTORMS
ALONG THE PATH OF THE WAVE. THE GFS IS A TOUCH SLOWER BUT ALSO HAS
THE FEATURE. SO HAVE INCLUDED A BROKEN DECK OF CLOUDS WITH THE
WAVE...BUT HAVE NOT INCLUDED ANY PCPN AT THIS TIME AS THE CHANCES
FOR RAIN ARE LOW. THE CLOUDS HOWEVER WILL AFFECT ANY RIVER FOG
THAT FORMS. SO HAVE PLAYED ONLY IFR TO MVFR FOG TONIGHT...BUT WILL
HAVE TO WATCH THE MOVEMENT OF CLOUDS WHICH WILL IMPACT THE TIMING
OF THE ONSET AND LIFTING OF THE FOG.

ONCE THE SHORTWAVE PASSES ON THURSDAY MORNING...WILL SEE A RETURN
TO VFR CONDITIONS WILL CUMULUS DEVELOPMENT BY THE END OF THE PERIOD.

PREV DISCUSSION...
 /ISSUED 311 AM EDT WED JUN 28 2006/

SHORT TERM /TODAY AND TONIGHT/...

MUCH QUIETER SHIFT THAN THE PAST FEW MIDS WITH ERN CONUS RAIN MAKER
LIFTING N INTO NEW ENGLAND.  WDSPRD FG HAS DEVELOPED DUE TO A MCLR
SKY AND SATURATED GROUNDS...HWVR ALTOCU CLDS IN RESPONSE TO H7 S/W
HAVE CIGS/VIS BOUNCING BACK AND FORTH IN THE S.

MRNG FG ERODES BY 14Z GIVING WAY TO A FAIRLY EXTENSIVE CU FIELD THIS
AFTN.  POCKETS OF DCVA CROSS WITH MEAN H5 TROF STILL TO OUR
WEST...THIS TRIGGERS SCT RW/TRW FM LT MRNG THRU THE EVNG HRS.  FZL
LVL HAS LOWERED TO 7KFT...WHILE -20C ISOTHERM AND WBZ ARE ALSO LOWER
THAN TUE.  MLCAPES ARE MODEST ARND 1.5KJKG-1.  LI/S NEAR -5C AND
H7-H5 LAPSE RATES BTWN 6-6.5C/KM FURTHER SUPPORT A SCHC OF SEVERE
WX.  LIMITING FACTOR ONCE AGAIN FOR ORGANIZED CONV IS LACK OF A
STRONG KINEMATIC FIELD WITH SRH BELOW 50M2S-2 AND 0-6KM SHEAR
VECTORS AROUND 25KTS.  A GOOD CHUNK OF THE CWA IS HIGHLIGHTED IN THE
SLGT RISK...BUT ACTIVITY TO ISOLD FOR ANY SVR ATTRIBUTES IN THE
GRIDS OR ZFP.  THEREFORE SAME RECOURSE AS YDY TAKEN...HIGHLIGHTING
THREAT IN THE HWO FOR PENNY OR NICKEL SIZE HAIL.

MID LVL WAVES CONT TO TRAVERSE TNGT ESP NRN SECTIONS OF THE CWA.
OPTED TO CARRY A SMALL POP THRU THE NGT ACCOUNTING FOR THE POCKET OF
COOLER AIR.  FARTHER S...ANOTHER MAINLY CLOUD FREE NGT IS FCST...SO
FG ONCE AGAIN WL DEVELOP.

LONG TERM /THURSDAY THROUGH TUESDAY/...

ANOTHER MID-LEVEL SHORTWAVE TROF WILL SWEEP ACROSS THE REGION
THURSDAY INTO THURSDAY NIGHT...BRINGING ANOTHER CHANCE OF SHOWERS
AND THUNDERSTORMS.  AS THIS FEATURE PULLS EAST...IT WILL LEAVE THE
FORECAST AREA IN NORTHWEST FLOW WITH SEVERAL WEAK SYSTEMS EXPECTED
TO MOVE SOUTHEAST IN THE FLOW.  HOWEVER...MODELS INDICATE HIGH
PRESSURE AT THE SURFACE SHOULD BUILD IN WITH DRY WEATHER EXPECTED
FRIDAY AND FRIDAY NIGHT.

MODELS THEN INDICATE A WARM FRONT WILL MOVE NORTHEAST ON SATURDAY...
BRINGING A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS.

OTHER THAN SOME MINOR TWEAKS BASED ON THE LATEST MODELS
INTERPRETATION OF THESE FEATURES...HAVE NOT MADE ANY REAL CHANGES.

HAVE NOT MADE ANY CHANGES TO FORECAST PACKAGE BEYOND SATURDAY
NIGHT...BECAUSE I DO NOT LIKE MAKING CHANGES BASED ON ONE MODEL.
BUT CURRENT THINKING IS THAT WE MAY BE A LITTLE FAST BRINGING IN THE
HIGHER POPS AND ASSOCIATED WEATHER ON SUNDAY AS LATEST GUIDANCE IS
SLOWER WITH APPROACHING COLD FRONT.  IT NOW LOOKS LIKE CENTRAL AND
SOUTHERN PORTIONS OF THE AREA MAY BE DRY ON SUNDAY AS COLD FRONT
SHOULD STILL BE WELL NORTH THROUGH SUNDAY AFTERNOON.

GFS SUGGESTS THIS FRONT MAY PUSH INTO OUR NORTHERN COUNTIES SUNDAY
NIGHT AND BECOME STATIONARY INTO TUESDAY.  THIS COULD RESULT IN A
REPEAT PERFORMANCE OF SOME WATER PROBLEMS EARLY NEXT WEEK.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.
&&

SHORT TERM...ESS
LONG TERM...ARJ
Hazardous weather outlook, Jun 28, 2:38 AM EST, 14 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
338 AM EDT WED JUN 28 2006

OHZ066-067-075-076-083>087-WVZ006>011-014>020-027>032-290745-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-
LAWRENCE OH-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-TAYLOR-
338 AM EDT WED JUN 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OHIO
AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORM IS FORECAST AGAIN TODAY.
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP LATER TODAY AND
COULD PRODUCE PENNY TO NICKEL SIZE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

KYZ101>103-105-VAZ003-004-WVZ005-013-024>026-033>040-046-047-
290745-
GREENUP-CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-
MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
338 AM EDT WED JUN 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
KENTUCKY...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

29

In the hours before

Special weather statement, Jun 28, 1:58 PM EST, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
258 PM EDT WED JUN 28 2006

WVZ037-038-281930-
NICHOLAS-WEBSTER-
258 PM EDT WED JUN 28 2006

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...FOR NORTHERN NICHOLAS AND WEBSTER COUNTY.

AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH CENTRAL NICHOLAS COUNTY...OR ABOUT 11
MILES NORTH OF SUMMERSVILLE...MOVING NORTHEAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE BIRCH
  RIVER.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

11
Special weather statement, Jun 28, 2:32 PM EST, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
332 PM EDT WED JUN 28 2006

OHZ084-282000-
VINTON-
332 PM EDT WED JUN 28 2006

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...FOR WESTERN VINTON COUNTY.

AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES WEST OF MCARTHUR...MOVING NORTHEAST AT
15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE EAGLE
  MILLS...CREOLA...ALLENSVILLE AND LAKE HOPE STATE PARK.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

11
Special weather statement, Jun 28, 3:09 PM EST, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
409 PM EDT WED JUN 28 2006

OHZ075-084-282100-
ATHENS-VINTON-
409 PM EDT WED JUN 28 2006

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...FOR EXTREME NORTHEASTERN VINTON COUNTY...AND NORTHERN
ATHENS COUNTY.

AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAKE HOPE STATE PARK...MOVING NORTHEAST AT
20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE BURR OAK
  STATE PARK...ZALESKI...TRIMBLE...THE PLAINS...NELSONVILLE AND
  JACKSONVILLE.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

11
Special weather statement, Jun 28, 3:41 PM EST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
441 PM EDT WED JUN 28 2006

WVZ014-015-282345-
PUTNAM-KANAWHA-
INCLUDING THE CITIES OF...TEAYS VALLEY...HURRICANE...CHARLESTON...
SOUTH CHARLESTON...SAINT ALBANS
441 PM EDT WED JUN 28 2006

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

THE KANAWHA RIVER REMAINS IN CREST AT CHARLESTON THIS WEDNESDAY EVENING.
THE LEVEL HAS BEEN RUNNING BETWEEN 20 AND 21 FEET ON THE SOUTH
SIDE BRIDGE GAUGE FOR MOST OF THE DAYLIGHT HOURS...AND IS STILL
AT THAT LEVEL EARLY THIS EVENING.

THIS IS WELL BELOW THE 30 FOOT FLOOD STAGE...BUT NORMAL JUNE
LEVELS ARE AROUND 7.5 FEET.

THE KANAWHA RIVER WILL BEGIN TO RECEDE SLOWLY ON THURSDAY. HOWEVER...EVEN
ON FRIDAY...WATER LEVELS WILL LIKELY BE TOO HIGH FOR MOST RECREATIONAL
BOATERS.

KTB
Special weather statement, Jun 28, 4:07 PM EST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
507 PM EDT WED JUN 28 2006

OHZ067-282145-
MORGAN-
507 PM EDT WED JUN 28 2006

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF MCCONNELSVILLE...OR ABOUT 5
MILES NORTH OF CHESTERHILL...MOVING NORTHEAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE HACKNEY...
  BRISTOL...STOCKPORT AND MALTA.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

11
Special weather statement, Jun 28, 5:20 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
620 PM EDT WED JUN 28 2006

OHZ083-282245-
JACKSON-
620 PM EDT WED JUN 28 2006

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...FOR NORTHERN AND EASTERN JACKSON COUNTY.

AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WELLSTON...MOVING NORTHEAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE JACKSON
  AND COALTON.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

11

The radar

The Charleston,WV radar (KRLX), 123 km away, was scanning. The volume nearest the first event began at 22:31 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Vinton

When
June 28, 5:30 PM EST
Where
Vinton County, Zaleski
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
39.283, -82.400

Trees and large branches were blown down.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2006Every state in 2006This day in weather historyWarnings in Ohio, June 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5505266.